Submit an Article
Become a reviewer
Vol 25 No 1
Pages:
137-138
Download volume:
RUS
Research article
Mining

On the problem of stress distribution in a rotating rod

Authors:
A. F. Zakharevich
Date submitted:
1950-07-11
Date accepted:
1950-09-20
Date published:
1951-04-30

Abstract

In our work "Distribution of stresses in rotating prismatic rods" the problem of determining the stresses in a rod rotating about an axis lying in the plane of the cross-section is solved. This question is reduced to solving two independent problems: the first of them does not depend on the shape of the cross-section contour and can be solved once; the second is reduced to considering a plane strain state. The general solution of the equations of elasticity theory was obtained after long and painstaking calculations by the method of E. Almanzi. We will show that this solution can be easily obtained using the general integral of the equations of elasticity theory in the Papkovich-Grodsky form.

Keywords:
stress-strain state
Захаревич А.Ф. К задаче о распределении напряжений во вращающемся стержне // Записки Горного института. 1951. Т. № 1 25. С. 137-138.
Zakharevich A.F. On the problem of stress distribution in a rotating rod // Journal of Mining Institute. 1951. Vol. № 1 25. p. 137-138.
Go to volume 25

References

  1. П. Ф. Папкович, Теория упругости, Оборонгиз, 1939

Similar articles

An Approximate Estimation of the Accuracy of the Sides of a Solid Filling Triangulation Network
1951 V. G. Zdanovich
On the issue of work on backfilling the mined-out space in the Prokopyevsk-Kiselevsk region of the Kuznetsk basin
1951 V. I. Gerontev
Testing the electric motors with new moisture-resistant insulation of submersible motor-pumps with a capacity of Q = 30 m3/hour
1951 L. F. Shklyarskii
About an assessment of the accuracy of altitude determinations in aerial stereo photography
1951 L. N. Kell
On the asymptotic representation of average distances in a random point set on the plane
1951 M. L. Verzhbinskii, R. E. Soloveichik
On the asymptotic behavior of the measure of a set of random domains
1951 M. L. Verzhbinskii, R. E. Soloveichik